# SDR KBMA88795

- Difficulty date: September 16, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Engine: Tmeca ARRIEL1
- System (JASC): 7921 · Engine Oil Cooler
- Part: Fuse
- Part number: 100FU01050
- Condition: Inoperative
- Location: Oil Cooler Fan
- Part time: 2,998 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL COOLER FAN INOPERATIVE, INSTALLED SERVICEABLE CIRCUIT BREAKER.
